# SDR A6WA201240655

- Difficulty date: June 13, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 31,971 hours, 28,749 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 BULKHEAD DENTED IN TWO PLACES ON RT AFT INBD SIDE NEAR EDGE FROM CONTACT FROM GALLEY DOOR.   CUTOUT DAMAGE ON BULKHEAD AND FABRICATED, INSTALLED REPAIR IAW REO 601R-53-11-1727, REV E.
